MathSciNet Relay Station
MathSciNet bibliographic data
MR2564361 91A10 (91B44)
Khan, M. Ali; Rath, Kali P. On games with incomplete information and the Dvoretsky-Wald-Wolfowitz theorem with countable partitions. J. Math. Econom. 45 (2009), no. 12, 830–837.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement